A tribute to JL Lions
Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 423 - 440
DOI https://doi.org/10.1051/cocv:2002028
Published online 15 August 2002
  1. G. Alessandrini and R. Magnanini, Elliptic Equations in Divergence Form, Geometric Critical Points of Solutions, and Stekloff Eigenfunctions. SIAM J. Math. Anal. 25-5 (1994) 1259-1268. [CrossRef] [MathSciNet] [Google Scholar]
  2. G. Chavent, Identification of distributed parameter systems: About the output least square method, its implementation and identifiability, in Proc. IFAC Symposium on Identification. Pergamon (1979) 85-97. [Google Scholar]
  3. G. Chavent, Quasi convex sets and size x curvature condition, application to nonlinear inversion. J. Appl. Math. Optim. 24 (1991) 129-169. [CrossRef] [Google Scholar]
  4. G. Chavent, New size x curvature conditions for strict quasi convexity of sets. SIAM J. Control Optim. 29-6 (1991) 1348-1372. [Google Scholar]
  5. G. Chavent and K. Kunisch, A geometric theory for the L2-stability of the inverse problem in a 1-D elliptic equation from an H1-observation. Appl. Math. Optim. 27 (1993) 231-260. [Google Scholar]
  6. G. Chavent and K. Kunisch, On Weakly Nonlinear Inverse Problems. SIAM J. Appl. Math. 56-2 (1996) 542-572. [Google Scholar]
  7. G. Chavent and K. Kunisch, State-space regularization: Geometric theory. Appl. Math. Optim. 37 (1998) 243-267. [Google Scholar]
  8. G. Chavent and K. Kunisch, The Output Least Squares Identifiability of the Diffusion Coefficient from an H1-Observation in a 2D Elliptic Equation. INRIA Report 4067 (2000). [Google Scholar]
  9. G. Chavent and J. Liu, Multiscale parametrization for the estimation of a diffusion coefficient in elliptic and parabolic problems, in Fifth IFAC Symposium on Control of Distributed Parameter Systems. Perpignan, France (1989). [Google Scholar]
  10. C. Chicone and J. Gerlach, A note on the identifiability of distributed parameters in elliptic systems. SIAM J. Math. Anal. 18 (1987) 13781-384. [Google Scholar]
  11. V. Girault and P. A. Raviart, Finite Element Methods for Navier-Stokes Equations. Springer-Verlag, Berlin (1979). [Google Scholar]
  12. A. Grimstad, K. Kolltveit, T. Mannseth and J. Nordtvedt, Assessing the validity of a linearized error analysis for a nonlinear parameter estimation problem. Preprint. [Google Scholar]
  13. A. Grimstad and T. Mannseth, Nonlinearity, scale, and sensitivity for parameter estimation problems. Preprint. [Google Scholar]
  14. V. Isakov, Inverse Problems for Partial Differential Equations. Springer-Verlag, Berlin (1998). [Google Scholar]
  15. K. Ito and K. Kunisch, On the injectivity and linearization of the coefficient to solution mapping for elliptic boundary value problems. J. Math. Anal. Appl. 188 (1994) 1040-1066. [Google Scholar]
  16. J. Liu, A multiresolution method for distributed parameter estimation. SIAM J. Sci. Stat. Comp. 14 (1993) 389-405. [CrossRef] [Google Scholar]
  17. G.R. Richter, An inverse problem for the steady state diffusion equation. SIAM J. Appl. Math. 4 (1981), 210-221. [Google Scholar]
  18. G.M. Troianiello, Elliptic Differential Equations and Obstacle Problems. Plenum Press, New York (1987). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.